# SDR SWAA120539

- Difficulty date: January 19, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 28,060 hours, 16,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD ARCED IN FLIGHT.  REMOVED AND REPLACED R1 WINDOW PER MM.
